Doctor insights on:
Acrylic Nail Allergic Reaction
If severe: Blue lips and nail beds suggests cyanosis, which could be signs of a severe allergic reaction. If this were the case, one would be severely ill with difficulty breathing and require immediate medical attention. If these were the only symptoms, further evaluation would be necessary to assess for another explanation. ...Read more
Essentially allergies occur when your immune system goes crazy and decides to has to fight against things it should be ignoring. The immune system of people without allergies simply ignores the pollen in the air or the dander on their cat while an allergic person's immune system creates cells to fight against the pollen or dander. The allergic reaction causes the ...Read more
Acrylic yarn: I don't think there are associations between the two. ...Read more
I have an allergic reaction to acrylic. I itch all over and the antihistamin tablets my doctor prescribed plus predisolme hasn't helped at all. It is driving me mad and am scratching all day.?
I am training to be a nail technician and i think I am allergic to acrylic. How can I overcome this?
Tough: This is tough as you are probably allergic to a chemical you are using to apply or paint nails, you should wear gloves at all time, to protect yourself. ...Read more
Have you heard of Nature's Bounty Hair, Skin & Nails causing an allergic skin reaction (could it be from the biotin or hyaluronic acid)?
Could be anything: One could be allergic to anything. This product contains more than just biotin and hyaluronic acid. You could also be sensitive to inert/filler ingredients. And it's possible you have a concidental skin problem unrelated to this product. Stop taking it, and see if your skin condition resolves. Then try again, see if it comes back. But if it's true allergy, you might have worse than just a rash! ...Read more
Have been taking macropen for 6 days and now have a fuzzy feeling on tongue. Is this possibly an allergic reaction. No rash or other signs/. Thank you?
Fuzzy tongue: No thats a FUNGAL over growth on the tongue from knocking out all the bacterial commensals in the mouth from 6 days of PEN. If you have normal T cells and if the overgrowth not too bad you can do nothing AND as the bact come back the fungi will go down. You can also get ANY anti-fungal OTC vaginal supp and suck one a day for 5 days and that will nail it too. Next time take antifungal Rx simultan ...Read more
Dr. Yash k. Khanna mentionned chest pain could be one of the side effects when you taking 5000 mcg of biotin. It is only allergic reaction or what ?
Might be: If they go away after you stop using that particular blush than get rid of the brush as well. Make sure you apply make up with a clean brush each day to avoid contaminents and bacteria. Allergies can come from makeup as well as nail polish which can also cause facial bumps and itching. If it does not resolve quickly let your doctor take a look to treat it. ...Read more
I had an allergic reaction to biotin 5000 mcg i broke out in hives on my arms and i was taking them to help my hair! what can I do so i can take them?
Anaphylaxis: The most severe reaction that can occur after repeated exposure to something you are allergic to is called anaphylaxis. This rare but sudden condition causes itchy welts (hives), followed by wheezing, shortness of breath, and occasionally, swelling of the tongue or throat. Without treatment, swelling of the tongue or throat can sometimes worsen and block the airway. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- Allergic reaction to acrylic
- Allergic reactions to acrylic nails
- Am i allergic to acrylic nails?
- Ask a doctor a question free online
- Allergic reaction to nail polish
- Duration of allergic reactions
- Allergic reaction
- How long should it take for lip swelling to go down from allergic reaction?
- Talk to a dermatologist online